MathSciNet Relay Station
MathSciNet bibliographic data
MR1409225 20D08
Wilson, Robert A. Standard generators for sporadic simple groups. J. Algebra 184 (1996), no. 2, 505–515.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement